MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK0007-70
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved product was returned to intervascular and will be inspected by our quality assurance (qa) manager for an evaluation.The review of post-marketing historical data indicated that one other similar complaint was reported for the same sterilization lot number, but not the same product model.A review of the complaint device history records, indicated that the graft was processed and inspected according to established procedures and was therefore released following acceptable quality inspections and tests, including a 100% visual inspection.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
According to the client: "following the intervention of dr.(b)(6), the diameter contained in the intergard diam 7mm length 70 cm ref igk0007-70 was not 7mm", so he had to use another prosthesis of the bbraun range in diameter 8 mm.
 
Additional Manufacturer Narrative
(10/213) the involved product was returned to intervascular and was inspected by the quality assurance (qa) manager for evaluation.His observations are as follows: "the graft arrived without packaging and labelling.It was packaged in a biohazard packaging.The graft was measured by n.E (an experienced technician) according to established procedure pqsd2633/16 (with a measuring cone set mes 12-078 (validity date : 18/05/2021)) and versus specification pqsd0322/10.The graft is in compliance with specification (7.5mm measure vs a specification of 7,0 +/- 0.5mm).(67) the conducted investigation suggests that the product was not defective.
 
Event or Problem Description
According to the client: "following the intervention of dr.Brami, the diameter contained in the intergard diam 7mm length 70 cm ref igk0007-70 was not 7mm", so he had to use another prosthesis of the bbraun range in diameter 8 mm.

Brand Name
INTERGARD KNITTED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9129521
Report Number1640201-2019-00051
Device Sequence Number2478042
Product Code DSY
UDI-Device Identifier00384401000860
UDI-Public00384401000860
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model NumberIGK0007-70
Device Catalogue NumberIGK0007-70
Device Lot Number18L01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1